# SDR MALA050485

- Difficulty date: June 6, 2005
- Submitted: June 21, 2005
- Operation: Air carrier
- Aircraft: N453XJ
- Make and model: Saab 340B
- Aircraft serial: 340B453
- Aircraft time: 15,365 hours, 16,650 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FUSELAGE SKIN GOUGED JUST AFT OF LOWER AFT CORNER OF PAX DOOR.  DAMAGE IS ACCEPTABLE IAW MESABA EO NR S53304 DATED 6/15/05.  REF EAMS WORK ORDER 212404 TASK 1501.
